Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representation of an abstract measure using Borel-isomorphism types


Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 105 (1989), 609-614
MSC: Primary 28A05; Secondary 04A15
MathSciNet review: 947317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ X \subseteq R$, the mapping $ t$ which assigns to each Borel subset of $ X$ its isomorphism type is an abstract measure. Given a monoid-valued measure $ m$, we ask when there is an $ X \subseteq R$ such that $ t$ and $ m$ are isomorphic as measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 04A15

Retrieve articles in all journals with MSC: 28A05, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0947317-5
Keywords: Borel isomorphism, cardinal algebra, monoid, measure
Article copyright: © Copyright 1989 American Mathematical Society